bibtype J - Journal Article
ARLID 0600441
utime 20250320142841.0
mtime 20241107235959.9
SCOPUS 85208193348
WOS 001354223900001
DOI 10.1016/j.fss.2024.109178
title (primary) (eng) Some notes on the coincidence of the Choquet integral and the pan-integral
specification
page_count 9 s.
media_type P
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 499
publisher
name Elsevier
keyword Monotone measures
keyword (M)-property
keyword Weak (M)-property
keyword Pan-integral
keyword Choquet integral
author (primary)
ARLID cav_un_auth*0475908
name1 Kang
name2 T.
country CN
share 25
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 25
fullinstit รšstav teorie informace a automatizace AV ฤŒR, v. v. i.
author
ARLID cav_un_auth*0258953
name1 Ouyang
name2 Y.
country CN
share 25
garant K
author
ARLID cav_un_auth*0348640
name1 Li
name2 J.
country CN
source
url https://library.utia.cas.cz/separaty/2024/E/mesiar-0600441.pdf
source
url https://www.sciencedirect.com/science/article/pii/S0165011424003245?via%3Dihub
cas_special
abstract (eng) In this note, we provide an example to show the weak (M)-property is really weaker than the (M)-property for some finite monotone measure defined on infinite space, and hence answer an open problem which was proposed in the paper (Li et al. (2023) [9]). We prove that if a monotone measure ๐œ‡ is autocontinuous, then the weak (M)-property and the (M)-property of ๐œ‡ are equivalent. We propose the concept of (C-P)-property of monotone measures and show a set of sufficient and necessary conditions that the Choquet integral coincides with the pan-integral. We further study the relationships between the Choquet integral and the pan-integral in the setting of the ordered pairs of monotone measures, and obtain some interesting properties.
reportyear 2026
RIV BA
result_subspec WOS
FORD0 10000
FORD1 10100
FORD2 10101
num_of_auth 4
inst_support RVO:67985556
permalink https://hdl.handle.net/11104/0357783
confidential S
article_num 109178
mrcbC91 C
mrcbT16-e COMPUTERSCIENCETHEORYMETHODS|MATHEMATICSAPPLIED|STATISTICSPROBABILITY
mrcbT16-j 0.645
mrcbT16-s 1.009
mrcbT16-D Q3
mrcbT16-E Q2
arlyear 2025
mrcbU14 85208193348 SCOPUS
mrcbU24 PUBMED
mrcbU34 001354223900001 WOS
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 499 1 2025 0165-0114 1872-6801 Elsevier